Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2015, Article ID 478345, 4 pages
http://dx.doi.org/10.1155/2015/478345
Research Article

Error Estimation of Functions by Fourier-Laguerre Polynomials Using Matrix-Euler Operators

Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee 247667, India

Received 6 July 2015; Revised 18 August 2015; Accepted 23 August 2015

Academic Editor: Dong Ye

Copyright © 2015 M. L. Mittal and Mradul Veer Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. L. Mittal and Mradul Veer Singh, “Error Estimation of Functions by Fourier-Laguerre Polynomials Using Matrix-Euler Operators,” International Journal of Analysis, vol. 2015, Article ID 478345, 4 pages, 2015. https://doi.org/10.1155/2015/478345.